# SDR DL757952917

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35318
- Condition: Cracked
- Location: Fs 1473
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION, WHILE ACCOMPLISHING THE PERMANENT REPAIR FOR THE VHF ANTENNA MOUNT PER EO 6-59207-3, INTERFERENCE WAS FOUND WITH A DOUBLER PREVIOUSLY INSTALLED DUE TO CRACKING.  TO ACCOMPLISH THE MODIFICATION, THE SKIN WILL BE REPAIRED BY EXTENDING THE DOUBLER AND TRIPLER REQUIRED BY EO 6-59207-3.
